Interpolation on variable Morrey spaces defined on quasi-metric measure spaces

Alexander Meskhi, Humberto Rafeiro, Muhammad Asad Zaighum

Research output: Contribution to journalArticlepeer-review

11 Citations (Scopus)

Abstract

In this paper, we show the validity of a Riesz-Thorin type interpolation theorem for linear operators acting from variable exponent Lebesgue spaces into variable exponent Morrey space in the framework of quasi-metric measure spaces.

Original languageEnglish
Pages (from-to)3946-3961
Number of pages16
JournalJournal of Functional Analysis
Volume270
Issue number10
DOIs
Publication statusPublished - May 15 2016
Externally publishedYes

Keywords

  • Complex interpolation
  • Morrey spaces
  • Riesz-Thorin interpolation theorem
  • Variable exponent spaces

ASJC Scopus subject areas

  • Analysis

Fingerprint

Dive into the research topics of 'Interpolation on variable Morrey spaces defined on quasi-metric measure spaces'. Together they form a unique fingerprint.

Cite this